# SDR S9BA201300004

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 46,883 hours, 97,855 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: C6W151233
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE LONGERON DOUBLER PLATE IS CORRODED.  R & R RT NACELLE LONGERON DOUBLER PLATE IAW SRM RD6-54-013 WITH FACTORY NEW PART.
